| Title:
|
A note on states of von Neumann algebras (English) |
| Author:
|
Thaheem, A. B. |
| Language:
|
English |
| Journal:
|
Aplikace matematiky |
| ISSN:
|
0373-6725 |
| Volume:
|
24 |
| Issue:
|
3 |
| Year:
|
1979 |
| Pages:
|
199-200 |
| Summary lang:
|
English |
| Summary lang:
|
Czech |
| Summary lang:
|
Russian |
| . |
| Category:
|
math |
| . |
| Summary:
|
The author proves that on a von Neumann albebra (possibly of uncountable cardinality) there exists a family of states having mutually orthogonal supports (projections) converging to the identity operator. (English) |
| Keyword:
|
states of von Neumann algebras |
| Keyword:
|
projections |
| Keyword:
|
direct sum decomposition |
| Keyword:
|
quantum field theory |
| MSC:
|
46L30 |
| MSC:
|
46L45 |
| MSC:
|
46L60 |
| MSC:
|
81T05 |
| idZBL:
|
Zbl 0427.46045 |
| idMR:
|
MR0530907 |
| DOI:
|
10.21136/AM.1979.103796 |
| . |
| Date available:
|
2008-05-20T18:11:46Z |
| Last updated:
|
2020-07-28 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/103796 |
| . |
| Reference:
|
[1 ] S. Sakai: $C^*$-algebras and $W^*$-algebras.Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 60. Springer-Verlag, Berlin, 1971. Zbl 0233.46074, MR 0442701 |
| . |